# SDR 0100471223

- Difficulty date: January 4, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 109,502 hours, 25,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN LOWER NOSE FUSELAGE FRAME AT BS 459 X58L AND X61L, CRACKS BEGIN AT EDGE OF FRAME AND TERMINATE AT LIGHTENING HOLES.  REPAIRED PER EA 12-181414.
